# SDR AALA202203307089

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737-8
- Aircraft serial: 31177
- Aircraft time: 24,570 hours, 9,390 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: None
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ON TAKEOFF AT MAX POWER 26K  RIGHT ENGINE COWL ANTI ICE LIGHT AND MASTER  CAUTION CAME ON ABORTED TAKEOFF AT 60 KNOTS MINIMAL BRAKING. REMOVED AND REPLACED NUMBER 2 ENGINE ANTI-ICE VALVE PER AMM 30-21-21.
